# SDR SCNA97072

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, THE NUMBER 8 TIRE BLEW, CAUSING DAMAGE TO THE RIGHT MAIN LANDING GEAR FLYING DOOR, NUMBER 3 ENGINE THRUST REVERSER BEAVER TAIL, AND THE OUTBOARD CLOSURE RIB OF THE RIGHT INBOARD FLAP.  INVESTIGATION REVEALED A DAMAGED TRANSDUCER AT THE NUMBER 8 TIRE, A PULLED WIRE ON THE TRANSDUCER AT THE NUMBER 4 TIRE, AND A FAILED ANTI-SKID CONTROL BOX.  ALL DISCREPANCIES WERE CORRECTED, AND ALL SYSTEMS WERE FUNCTIONALLY TESTED BEFORE RETURNING THE AIRCRAFT TO SERVICE.
